# SDR SWAA2018071723567

- Difficulty date: July 1, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A3101
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW REAR SPAR BULKHEAD VAPOR BARRIER WEB CRACKED AT STA 663, RBL 47, WL 162.  REPAIRED WEB PER SRM.
